# SDR UIEA9937

- Difficulty date: June 28, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N537MC
- Make and model: Boeing 747271C
- Aircraft serial: 22403
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Bs 800
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENT IN FUSELAGE SKIN STA 800 BETWEEN STR 13L, STR 14L.  DAMAGED AREA 4 INCHES BY 2.8 INCHES.  NO FRAME DAMAGE.  BOEING:  TLS BKK 99-072TE, 0070RE, 0064TE, 0068RE, 0063TE, 0065RE, 0061TE, 8130-3 ISSUED.  (X)
